# SDR AWXA9900478

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L-2 OVERHEAD EMERGENCY EXIT LIGHT DOES NOT COME ON WHEN ARMED FROM COCKPIT.  REPLACED LIGHT ASSY.  OPS CK NORMAL.
